your views and comments please. Folowing a total tt 5wks ago these are my latest results. Do i now appear to be converting t4-t3? I am still

really exhausted most of the time and have dizziness joint pain and itchy skin at times. i am on 175mg Levo and also have gained 1st in wieght in 5wks. My ferritin is low but am taking meds for it, VIt d, b12 fine . also supplementing selenium b6 vit c. Itake Levo 2hrs before other meds and food. this blood test was done early morning before any meds. Do you think it may be worth upping levo to 200mg either daily or alternate days and would this help with any of symptoms described (especially wieght). Thank you in advance for any help you can provide xx results are

TSH 0.57 (0.27-4.2)

Free T4 21.2 (12-22)

Free T3 4.3 (3.1-6.8)

many thanks Sue xx

Last edited by

2 Replies

oldestnewest
  • Hi Sued007

    Sorry you are feeling so poorly.i know how you feel it took me about 8 weeks before I felt better after surgery.you seem to be on a high dose of thyroxine.I was on 125 immediately after surgery but now dropped to 100 (which I don t feel is enough)

    You didn't t say why you had thyroid removed.mine was because I had a multinodular goitre.

    Your rapid weight gain is worrying.have you spoken to you GP ,not that they know.much.perhaps you could ask to see the consultant again

    I hope you are taking your thyroxine well away from food and other drugs,

    Make sure when you have your next blood test you ask surgery for a print out of the results.perhaps you could then post than here.

    The joint and muscle pain is very common I still struggle and I had my TT nearly two years ago.

    Try and keep active I hope you start to feel better soon

    Piedo

  • Hi sued007 - I can see you have one reply already, but for some reason I can't read it, so sorry if I repeat what has already been said.

    I suspect from your results that you aren't converting very well as your ft4 is near the top of the range and your ft3 nearer to the bottom. I had this problem on thyroxine too and also had horrible symptoms including dizziness and joint pain (amongst other things).

    An increase in thyroxine may help, but if not you may need to add in a direct source of T3, either synthetic of natural, as in NDT. Personally this had made all of the difference to me, and I'm now feeling so much better.

    Hood you start to feel better soon. Xx

You may also like...